MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER; LUBRI-SIL CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER; LUBRI-SIL CATHETER
Model Number 942208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter leaked urine from the tubing, near the "hub", below the balloon, for twenty seconds.Subsequently, the device was replaced.The nurse reported that the patient needed a foley catheter for chemotherapy, and ativan was given prior to placing the foley.
 
Additional Manufacturer Narrative
Received 1 drainage bag with catheter and packaging label.The reported event was confirmed as manufacturing related.Per the visual inspection of the received sample, no obvious defects were noted.Per the functional evaluation, water was injected by drainage lumen and leakage was noted by a cut below the bifurcation area on the drainage lumen.The cut from the bifurcation area on the drainage lumen measured 1/16¿ (0.0625¿).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use".(b)(4).
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
LUBRI-SIL CATHETER
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6675386
Report Number1018233-2017-03330
Device Sequence Number919687
Product Code EZL
UDI-Device Identifier00801741029370
UDI-Public(01)00801741029370
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Model Number942208
Device Catalogue Number175808
Device Lot NumberNGZI4217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1